Top 9 Aleve Liquid Gels Extra Strength – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

Naproxen Sodium Capsules 220 mg NSAID, Fast Pain Relief, 120 Count, Aleve Liquid Capsules, Pain Reliever/Fever Reducer

#ad
Aleve #ad - Get fast, continuous pain Relief with Aleve Liquid Gels for up to 12 hours. Each pill has the strength to last 12 hours. Just two pills for all day pain relief. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Aleve is proven stronger* & longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.45 Pounds
Width2.63 Inches
Part NumberBY-278
ModelBY-278

2. Aleve

#ad

220mg NSAID Pain Reliever/Fever Reducer, 40 Count, Aleve Soft Grip Arthritis Cap Gelcaps with Naproxen Sodium

#ad
Aleve #ad - Aleve is proven better on tough pain than Tylenol 8hr. Strength to last 12 Hours. Contains naproxen Sodium 220mg. The aleve easy open arthritis Cap has received the Arthritis Foundation's ease of use commendation. Based on menstrual and dental pain studies. Soft grip Arthritis Cap. 40 gelcaps. Please read all label information on delivery. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. The soft grip Arthritis Cap is child resistant. Just 1 gelcap can manage pain for up to 12 hours.
BrandAleve #ad
ManufacturerBayer #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part Number217395
Model217395

3. Aleve

#ad

160 Count, 220mg NSAID Pain Reliever/Fever Reducer, Naproxen Sodium, Aleve Liquid Gels with Easy Open Arthritis Cap, Pack of 1

#ad
Aleve #ad - Strength to last 12 hours. 220 mg nsaid 160 liquidGels. Liquid filled capsules. Naproxen Sodium Capsules.
BrandAleve #ad
ManufacturerAleve #ad
Weight0.64 Pounds
Part Number11739

4. Aleve

#ad

Aleve Liquid Gels with Naproxen Sodium, 220mg NSAID Pain Reliever/Fever Reducer, 20 Count

#ad
Aleve #ad - Comes in a soft, liquid filled capsule. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. Aleve is proven better on tough pain than Tylenol 8hr. For minor aches and pains due to minor arthritis, back and body aches, and headache. Based on menstrual and dental pain studies. Just 1 liquid gel can relieve pain for up to 12 hours.
BrandAleve #ad
ManufacturerAleve #ad
Height1.66 Inches
Length3.06 Inches
Weight0.07 Pounds
Width1.59 Inches
Part Number325866528131
Model325866528131

5. Aleve

#ad

40 Count, 220mg NSAID Pain Reliever/Fever Reducer, Aleve Liquid Gels with Naproxen Sodium

#ad
Aleve #ad - Aleve is proven better on tough pain than Tylenol 8hr. 12 hours of pain relief* *Among OTC Leading Brands. Comes in a soft, liquid filled capsule. 1 pill. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. Aleve temporarily relieves minor pain from: minor arthritis pain, headache, muscle aches, menstrual cramps, backache, dental pain. Only aleve. Based on menstrual and dental pain studies.
BrandAleve #ad
ManufacturerAleve #ad
Height2.18 Inches
Length3.84 Inches
Weight0.2 Pounds
Width2.18 Inches
Part Number325866561558
Model325866561558

6. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, A+Health Naproxen Sodium 220 Mg Capsules, 180 Count, Made in USA

#ad
A+Health #ad - Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track.

Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels. Temporarily reduces fever and relieves minor pains due to headaches, muscular aches, the common cold, backaches, toothaches, menstrual cramps, and minor arthritis pain.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

7. Advil

#ad

Solubilized Ibuprofen 200mg, Liquid Fast Pain Relief, Advil Liqui-Gels Pain Reliever and Fever Reducer, 200 Count

#ad
Advil #ad - Fast absorption, lower back pain, fast relief: advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief.

Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain. 1 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.

Relief pain and reduce fever: whether you have occasional muscle aches, minor arthritis pain, backaches, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.
BrandAdvil #ad
ManufacturerAdvil #ad
Height7.75 Inches
Length2.5 Inches
Weight0.44 Pounds
Width2.5 Inches
Part Number3
Model305730169493

8. Amazon Basic Care

#ad

Basic Care Naproxen Sodium Tablets, 300 Count Pack of 1

#ad
Amazon Basic Care #ad - Use when feminine itch needs an effective anti-itch 1% hydrocortisone cream. Soothing aloe: intensive healing formula contains 7 healing moisturizers and Vitamins A, C & E. Active ingredient: the active ingredient in amazon basic care 1% Hydrocortisone Anti-Itch Creme, Feminine Relief is hydrocortisone 1%, anti-itch.

Absorbs quickly: unscented, non-greasy anti-itch cream absorbs quickly, works fast to stop feminine itch with hydrocortisone 1%. Compare to the active ingredient in Cortizone●10 Feminine Relief Anti-Itch Creme. Maximum strength to help stop feminine itch. Temporary relief for external feminine itching for adults and children 12 years of age and older.

Fast acting, feminine relief, long lasting: amazon basic care 1% hydrocortisone Anti-itch Creme, is a maximum strength anti-itch cream with hydrocortisone 1%. A maximum strength anti-itch option when you need a hydrocortisone cream with an intensive healing formula featuring moisturizers and vitamins. Absorbs quickly and delivers soothing aloe.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Numberearphone-A-069

9. Aleve

#ad

220 mg, Muscle Aches, Fast Acting All Day Pain Relief for Headaches, Aleve Soft Grip Arthritis Cap Tablets, and Fever Reduction, 270 Count, Naproxen Sodium Capsules

#ad
Aleve #ad - Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain.

The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Each pill has the strength to last 12 hours. Soft grip cap is child resistant. Just two pills for all day pain relief. Also temporarily reduces fever. Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, menstrual pain, minor arthritis and other joint pain, headaches, and toothaches.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Width3 Inches
Part NumberBY-277
ModelBY-277

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.